MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JAGTOME RX 39; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION JAGTOME RX 39; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00573100
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient's exact age is unknown; however it was reported that the patient was over the age of 18.(b)(4).
 
Event or Problem Description
It was reported to boston scientific corporation that a jagtome rx 39 was used in the rectum during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2018.According to the complainant, during preparation, it was noticed that the cutting wire was broken at the distal tip.Reportedly, there was no damage noted to the device packaging.The procedure was completed with a second jagtome rx 39.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.

Brand Name
JAGTOME RX 39
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8197934
Report Number3005099803-2018-62208
Device Sequence Number244226
Product Code KNS
UDI-Device Identifier08714729776536
UDI-Public08714729776536
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K013153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/19/2021
Device Model NumberM00573100
Device Catalogue Number7310
Device Lot Number0022404600
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2018
Initial Report FDA Received Date12/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1